International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 3, Pages 545-552
A theorem on localized self-adjointness of Shrödinger operators with -potentials
New York University, Courant Institute of Mathematical Sciences, 251 Mercer Street, New York 10012, New York, USA
Received 31 December 1981
Copyright © 1982 Hans L. Cycon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove a result which concludes the self-adjointness of a Schrödinger operator from the self-adjointness of the associated localized Schrödinger operators having -Potentials.